# SDR AALA202106179021

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 62,071 hours, 25,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR CLIP RIGHT SIDE LOOSE, DOES NOT HOLD BAR IN WELL. BENT RETAINER CLIP TO HOLD GIRT BAR, DOOR 1R PER AMM 25-66-01.
